brain-icon
I have taken neurobion for a month.
I have taken neurobion for a month. Im feeling chill tingling numbness shivering. i feel like its overdose. What to do.what test to be taken.please prescribe some test.
58 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Consult please as extra vitamin therapy is unlikely cause.
Next Steps
Thanks
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +151
Consult with a doctor
Online now
Dear user, your symptoms don't seem to be related to the consumption of Tb. Neurobione.
Next Steps
You can wait for few days and if the symptoms persist, you may consult a neurologist.
Health Tips
Meanwhile start with Yoga.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.